MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD SECONDARY SET C61; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD SECONDARY SET C61; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 515302
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd secondary set c61 the tubing clamp was missing.There was no report of patient impact.The following information was provided by the initial reporter: c61 was found without clamp before use.Same incident (same lot number) happened last month as well.
 
Additional Manufacturer Narrative
Product 515302, lot 1024992, qty 20.160, produced september 2022.Manufacturing process was conducted in accordance with document (b)(4) and all quality control activities have been performed according to quality specification 10-0160 and 10-0255.According to dhr, there were no quality notifications observed during manufacturing process related to customer complaint.Sample has not been received.Based on the picture provided from the customer, it can be confirmed customer experience (clamp was not present on product, code 6008).This defect is classified as c35 - imperfect assembly, incomplete which causes risk for patient and/or user.Retain sample have been examined and it can be confirmed that all components are present.There is no defect observed during this examination.After detailed investigation, it can be stated that this defect is caused by human error.Conclusion is that operator had a lack of concentration at the given moment, because this is the first complaint with the mentioned defect.If customer provide additional information that could help to conduct more detail investigation, investigation of this customer complaint will be revised, as needed.H3 other text : see narrative.
 
Event or Problem Description
No additional information provided.

Brand Name
BD SECONDARY SET C61
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
jennifer suh
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17597394
Report Number9616066-2023-01778
Device Sequence Number7421605
Product Code ONB
UDI-Device Identifier00382905153020
UDI-Public(01)00382905153020
Combination Product (Y/N)Y
Initial Reporter CountryMY
PMA/510(K) Number
K123213
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/31/2025
Device Catalogue Number515302
Device Lot Number1024992
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2023
Supplement Date Received by Manufacturer01/18/2024
Initial Report FDA Received Date08/22/2023
Supplement Report FDA Received Date01/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown